# SDR BJNA070601

- Difficulty date: June 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 0943
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRAINING DEPLOYMENT OF L-1 DOOR EMERGENCY EXIT SLIDE, THE SLIDE FAILED TO COMPLETELY UNFOLD, THE BOTTOM 2 LANYARDS FAILED TO PULL THROUGH STRAP EYELETS WHICH PREVENTED APPROXIMATELY THE LAST 1.5 - 2.0 FT TO UNFOLD AND INFLATE.  AN ENGINEERING EVALUATION WAS PERFORMED, ALL COMPONENTS INCLUDING THE FRANGIBLE LINKS WHICH DID NOT BREAK WERE TESTED AND FOUND TO CONFORM TO SYSTEM REQUIREMENTS.  POSSIBLE CAUSES, BASED ON THE EVIDENCE PRESENTED, CYLINDER WAS NOT COMPLETELY CHARGED OR THE ASPIRATOR AIRFLOW WAS PARTIALLY BLOCKED DURING THE INITIAL STAGES OF DEPLOYMENT.  THE BLOCKAGE COULD HAVE OCCURRED IF THE SLIDE FOLDING WAS NOT IN COMPLETE IAW THE FOLDING PROCEDURE.  (K)
